Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 56, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Oct 31, 2015, 12:30 PM CDT for Jasper County, Newton County, Tyler County, Texas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2015, 12:30 PM CDT (17:30 UTC)
- Expired
- Oct 31, 2015, 6:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 80 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 1:19 PM CDT | FLASH FLOOD | Magnolia Springs, TX | FM 1005 FLOODED. |
| Oct 31, 1:20 PM CDT | FLASH FLOOD | 5 W Jasper, TX | LOW WATER CROSSINGS FLOODED ON FM 2799. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 556 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
930
WGUS54 KLCH 311730
FFWLCH
TXC241-351-457-312330-
/O.NEW.KLCH.FF.W.0056.151031T1730Z-151031T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1230 PM CDT SAT OCT 31 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TYLER COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 630 PM CDT SATURDAY
* AT 1227 PM CDT...DOPPLER RADAR INDICATED LIGHT TO MODERATE
RAINFALL ACROSS THE WARNED AREA. 3 TO 9 INCHES OF RAIN HAVE FALLEN
ACROSS THE AREA. FLASH FLOODING IS ALREADY OCCURRING IN SEVERAL
LOCATIONS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JASPER...WOODVILLE...NEWTON...COLMESNEIL...TOWN BLUFF...TOLEDO BEND
DAM...EBENEZER...WARREN...BURKEVILLE...BROWNDELL...ROGANVILLE...
HARRISBURG...MT. UNION...MAGNOLIA SPRINGS...STRINGTOWN...
MAYFLOWER...SPURGER...FARRSVILLE...JAMESTOWN AND IVANHOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3111 9406 3114 9402 3116 9386 3118 9362
3118 9354 3111 9354 3109 9356 3108 9354
3101 9353 3100 9358 3097 9357 3096 9353
3092 9353 3092 9355 3089 9357 3083 9355
3053 9453 3068 9458 3088 9462
$$
BRAZZELL1 follow-up statement
817
WGUS74 KLCH 312001
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
301 PM CDT SAT OCT 31 2015
TXC241-351-457-312330-
/O.CON.KLCH.FF.W.0056.000000T0000Z-151031T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TYLER TX-JASPER TX-NEWTON TX-
301 PM CDT SAT OCT 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
SATURDAY FOR TYLER...NORTHEASTERN JASPER AND NORTHERN NEWTON
COUNTIES...
AT 257 PM CDT...DOPPLER RADAR INDICATED MODERATE RAINS BEGINNING TO
END FROM WEST TO EAST. SINCE THE RAIN STARTED...5 TO 9 INCHES OF
RAIN HAVE FALLEN. ADDITIONAL RAINFALL AMOUNTS OF TRACE TO ONE HALF
INCH CAN BE EXPECTED. FLASH FLOODING IS LIKELY ONGOING MAINLY SOUTH
AND EAST OF A WOODVILLE...JASPER TO BROWNDELL LINE AND THERE HAVE
BEEN SEVERAL REPORTS OF FLOODING IN SOME OF THE LOW WATER CROSSINGS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JASPER...WOODVILLE...NEWTON...COLMESNEIL...TOWN BLUFF...TOLEDO BEND
DAM...EBENEZER...WARREN...BURKEVILLE...BROWNDELL...ROGANVILLE...
HARRISBURG...MT. UNION...MAGNOLIA SPRINGS...STRINGTOWN...MAYFLOWER...
SPURGER...FARRSVILLE...JAMESTOWN AND IVANHOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3111 9406 3114 9402 3116 9386 3118 9362
3118 9354 3111 9354 3109 9356 3108 9354
3101 9353 3100 9358 3097 9357 3096 9353
3092 9353 3092 9355 3089 9357 3083 9355
3053 9453 3068 9458 3088 9462
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 12:14 PM CDT, 16 minutes earlier.
Area forecast discussion, Oct 31, 12:14 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1214 PM CDT SAT OCT 31 2015
.AVIATION...WIDESPREAD RAINS AND A FEW THUNDERSTORMS WILL BE
COMMON ACROSS THE AREA THIS AFTERNOON AND INTO TONIGHT. THIS AS
A COLD FRONT EDGES ACROSS THE REGION. MVFR CEILINGS CAN BE
EXPECTED...POSSIBLY AT TIMES DROPPING INTO IFR. A FEW
THUNDERSTORMS COULD BE STRONG WITH GUSTY AND VARIABLE WINDS.
&&
.PREV DISCUSSION... /ISSUED 1030 AM CDT SAT OCT 31 2015/
UPDATE...
COORDINATED WITH SPC TO EXTEND TORNADO WATCH 526 FOR LOWER
PORTIONS OF SOUTHEAST TEXAS UNTIL NOON. TORNADO WATCH 527 WILL
CONTINUE FOR PORTIONS OF UPPER SOUTHEAST TEXAS AND LOUISIANA
THROUGH 2 PM. WARM FRONT IS LOCATED FROM ROUGHLY SOUTHEAST
LOUISIANA/SOUTHWEST MISSISSIPPI BORDER TO NEAR FORT POLK...WITH A
SURFACE WAVE AT THE TAIL END OF THE WARM FRONT NEAR FORT POLK. THE
SURFACE WAVE WILL CONTINUE TO MOVE EAST ALONG THE WARM
FRONT...WITH THE POSSIBILITY OF STRAIGHT LINE WIND DAMAGE ALONG
WITH SQUALL LINE SOUTH OF THE SURFACE WAVE...WITH ISOLATED SPIN-
UPS. HELICITY VALUES RANGE FROM 450 M2/S2 TO 550 M2/S2 FROM 0-1 KM
AND 0-3 KM RESPECTIVELY. ALSO...EXPECTED DEVELOPING CELLS AHEAD OF
THE LINE COULD ALSO BRIEFLY PRODUCE BRIEF SPIN-UPS.
MEANWHILE...SECONDARY WAVE WILL BE MOVING OUT OF HOUSTON'S AREA
INTO LOWER SOUTHEAST TEXAS FOR THE REMAINDER OF THE MORNING.
ALSO...PROBABILITY OF FLASH FLOODING WILL CONTINUE THROUGH THE
AFTERNOON. PRECIPITABLE WATER ON THE 31/12Z UPPER AIR SOUNDING WAS
OVER 2.3 INCHES...WHICH IS WELL OVER TWICE THE STANDARD DEVIATION
FOR THIS TIME OF YEAR. WE HAVE RECEIVED RELIABLE RAINFALL REPORTS
OF OVER 10 INCHES FOR PORTIONS OF JASPER AND HARDIN COUNTIES SINCE
THE OVERNIGHT.
RUA
PREV DISCUSSION... /ISSUED 749 AM CDT SAT OCT 31 2015/
DISCUSSION...
FOR THE 12Z TAF PACKAGE.
AVIATION...
MOST CONVECTION HAS LIFTED NORTH OF THE COASTAL TERMINALS...WITH
KAEX LOOKING TO BE UNDER THE GUN FOR THE NEXT SEVERAL HRS. TIMING
OF ACTIVITY AT THE COASTAL SITES WAS BASED ON A BLEND OF LATEST
GUIDANCE...AND REPRESENTED A BEST EFFORT TO NARROW DOWN THE TIME
PERIOD OF MOST LIKELY IMPACTS.
13
PREV DISCUSSION... /ISSUED 540 AM CDT SAT OCT 31 2015/
DISCUSSION...
LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED AN
ELONGATED POSITIVELY TILTED TROF STRETCHING FROM THE NORTHERN
PLAINS/UPPER MIDWEST SOUTHWARD TO NEAR THE SOUTHERN BAJA. TOW
DISTINCT SHORTWAVES/VORT MAXES ARE EVIDENT...ONE NEAR THE NORTH
DAKOTA/CANADIAN BORDER...AND THE OTHER EMBEDDED WITHIN THE BASE OF
THE TROF OVER NW MEXICO. DOWNSTREAM OF THE TROF AXIS...A 40-50KT
LLJ WAS NOTED ACROSS EAST TEXAS WRN LA...WHICH IS HELPING FUNNEL
RICH GULF MSTR INTO THE REGION...WHICH IS PROGGED TO BOOST PWATS
INTO THE 2 TO 2.5 INCH RANGE...EXCEEDING CLIMO NORMALS FOR THIS
TIME OF YEAR.
AT THE SFC...WARM FRONT IS EVIDENT IN SFC OBS AND RADAR IMAGERY
CURRENTLY LIFTING NORTH THROUGH CENTRAL LA...WITH AN UPSTREAM N-S
ORIENTED CDFNT NOTED OVER CENTRAL TX.
INITIAL ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS UNDERWAY
ACROSS EAST TEXAS AND WESTERN/CENTRAL LOUISIANA...FUELED BY THE
AFOREMENTIONED LLJ AND RESULTING WAA REGIME...AND SUBTLE IMPULSES
TRANSLATING THROUGH THE SW MID/UPPER LEVEL FLOW ALOFT. MOST
VIGOROUS CONVECTION THUS FAR OCCURRING OVER SOUTHEAST TEXAS...BUT
THAT IS EXPECTED TO CHANGE WITH THE NWD DEPARTURE OF THE WMFNT
ALLOWING FOR GREATER DESTABILIZATION TO OCCUR WITHIN A STRONGLY
SHEARED ENVIRONMENT. INSTABILITY IS PROGGED TO BE AN OVERALL
LIMITING FACTOR...ALONG WITH WINDS GRADUALLY VEERING WITH TIME
WITH THE APPROACH OF THE UPPER TROF. NONETHELESS...CONCUR WITH SPC
ASSESSMENT OF SVR POTENTIAL AND PLACEMENT OF ENTIRE AREA IN SLGT
RISK...WITH TORNADO/DAMAGING WINDS THE PRIMARY SEVERE WEATHER
HAZARDS. THE HIGH PWATS WILL ALSO RESULT IN CONVECTION BEING
VERY EFFICIENT AT RAIN PRODUCTION...WITH THUNDERSTORMS CAPABLE OF
EXTREME RAINFALL RATES.
CDFNT...AND ASSOCIATED N-S BAND OF CONVECTION OVER CENTRAL TX...IS
PROGGED TO CONTINUE EASTWARD TODAY...THOUGH HOW QUICKLY REMAINS A
BIT UNCERTAIN WITH MODELS OFFERING VARIOUS SOLUTIONS AS THE BASE
OF THE UPPER TROF OUT WEST BEGINS TO CUT OFF AS IT PIVOTS THROUGH
WEST TX AND NRN MEXICO...AND A FRONTAL WAVE OR TWO DEVELOP AND
LIFT NORTH ALONG THE BOUNDARY. BOTH OF THESE WOULD TEND TO SLOW
THE EASTWARD PROGRESSION. A GENERAL CONSENSUS PUSHES THE BULK OF
THE RAINFALL OUT OF EAST TX AND WRN LA INTO CENTRAL/SOUTH
CENTRAL/SOUTHEAST LA THIS EVENING...WITH THE FORECAST BECOMING A
LITTLE MORE UNCERTAIN AFTER MIDNIGHT AS THERE IS MORE OF A SPLIT
IN THE GUIDANCE. HAVE HELD OF EXTENDING THE FFA BEYOND ITS
CURRENT END TIME OF 7 PM...AND WILL LET THE DAY CREW FURTHER
EVALUATE HOW THINGS EVOLVE TODAY.
RAINS MAY LINGER INTO SUNDAY AS WELL...ESPECIALLY OVER NORTHERN
AND EASTERN ZONES...BEFORE DRIER AIR FINALLY PUSHES IN SUNDAY
NIGHT INTO MONDAY.
REST OF THE WEEK LOOKS UNEVENTFUL...WITH GOOD RAIN CHANCES
RETURNING TOWARD NEXT WEEKEND AS ANOTHER UPPER TROF APPROACHES.
13
MARINE...
MODERATE AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF
AN APPROACHING COLD FRONT...WEAKENING A BIT THIS AFTERNOON AS THE
PRESSURE GRADIENT OVER THE AREA RELAXES. WITH THE ONSHORE FLOW...TIDAL
WATERS WILL CONTINUE TO PILE UP ALONG THE COAST...WITH WATER
LEVELS RUNNING ABOUT ONE TO TWO FEET ABOVE PREDICTED VALUES.
THESE ELEVATED WATER LEVELS WILL PERSIST THROUGH TONIGHT UNTIL
OFFSHORE FLOW DEVELOPS AS THE FRONT MOVES THROUGH THE REGION.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TOMORROW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 77 67 73 58 / 100 60 60 40
LCH 79 69 76 61 / 100 60 40 20
LFT 80 70 74 61 / 100 90 80 30
BPT 79 68 76 61 / 100 40 30 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-
041>045-052>055-073-074.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ052>054-073-
074.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-
216-259>262.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ450-452-
455-470-472-475.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
GMZ430-432-435.
&&
AVIATION...23Hazardous weather outlook, Oct 31, 5:54 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 554 AM CDT SAT OCT 31 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND TORNADOES THE PRIMARY HAZARDS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TODAY FOR THE RISK OF LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALLY 4 TO 6 INCHES POSSIBLE. THE WATCH MAY NEED TO BE EXTENDED THROUGH TONIGHT FOR PARTS OF EAST AND SOUTH CENTRAL LOUISIANA. A COASTAL FLOOD ADVISORY IS IN EFFECT. MODERATE TO STRONG ONSHORE FLOW WILL RESULT IN TIDES RUNNING 1 TO 2 FEET ABOVE NORMAL...WITH ACTUAL TIDES REACHING 3 TO 4 FT MLLW AT THE TIME OF PREDICTED HIGH TIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL MAY LINGER INTO SUNDAY MORNING FOR PARTS OF SOUTH CENTRAL LOUISIANA. OTHERWISE...ONLY LIGHT RAIN IS EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-011100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT LINE WINDS AND WATERSPOUTS THE PRIMARY HAZARDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AS SOUTH WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED. WINDS SHOULD GRADUALLY DECREASE THROUGH THE DAY AS THE PRESSURE GRADIENT WEAKENS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT FOR THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT. 13
In the hours before
Local storm report, Oct 31, 11:44 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1144 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM TORNADO 4 S HINESTON 31.09N 92.76W
10/31/2015 RAPIDES LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS TREES DOWN NEAR ELMER. TORNADIC
DEBRIS SIGNATURE WAS INDICATED ON RADAR.
&&
TWHLocal storm report, Oct 31, 11:47 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FLASH FLOOD LENA 31.46N 92.77W
10/31/2015 RAPIDES LA PUBLIC
STANDING WATER OVER MANY OF THE FIELDS AND APPROACHING
I-49.
&&
BRAZZELLLocal storm report, Oct 31, 11:54 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1154 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FLASH FLOOD SLAGLE 31.20N 93.13W
10/31/2015 VERNON LA PUBLIC
PHOTO OF WATER OVER HWY 121 NEAR SLAGLE
&&
TWHSpecial weather statement, Oct 31, 11:59 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1159 AM CDT SAT OCT 31 2015
LAZ029-032-033-042>045-052-074-311745-
JEFFERSON DAVIS LA-EVANGELINE LA-ST. LANDRY LA-EAST CAMERON LA-
ACADIA LA-AVOYELLES LA-UPPER ST. MARTIN LA-VERMILION LA-LAFAYETTE LA-
1159 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...NORTHWESTERN
VERMILION...NORTHWESTERN ST. MARTIN...SOUTHEASTERN JEFFERSON DAVIS...
SOUTHEASTERN EVANGELINE...ST. LANDRY...EASTERN AVOYELLES...ACADIA AND
LAFAYETTE PARISHES UNTIL 1245 PM CDT...
AT 1159 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF BLACK HAWK
TO NEAR GOUDEAU TO NEAR MAXIE TO WRIGHT TO NEAR GRAND CHENIER...AND
MOVING SOUTHEAST AT 75 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...OPELOUSAS...CROWLEY...EUNICE...JENNINGS...SCOTT...BREAUX
BRIDGE...RAYNE...CARENCRO...VILLE PLATTE...KAPLAN...CHURCH POINT...
LAKE ARTHUR...SIMMESPORT...IOTA...GUEYDAN...KROTZ SPRINGS...
LEONVILLE...ARNAUDVILLE AND MELVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 2980 9309 3125 9186 3122 9175 3120 9173
3120 9169 3116 9169 3114 9172 3111 9170
3109 9172 3105 9172 3098 9180 3086 9182
3071 9173 3063 9174 3062 9175 3050 9175
3049 9170 2959 9266
TIME...MOT...LOC 1659Z 297DEG 64KT 3118 9176 3088 9197 3027 9236 2998
9243 2980 9302
06Local storm report, Oct 31, 12:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1211 PM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 4 NE GARDNER 31.31N 92.64W
10/31/2015 RAPIDES LA 911 CALL CENTER
REPORT OF FLOODING ON HOT WELLS RD
&&
TWHLocal storm report, Oct 31, 12:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1230 PM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD ROGANVILLE 30.80N 93.90W
10/31/2015 JASPER TX 911 CALL CENTER
REPORTS OF WATER OVER CR 433, 435, 1004, 2626
&&
TWHThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:24 AM CDT | Areal Flood Advisory | LCH | Hardin, Tyler | 3 hr |
| Oct 31, 3:54 AM CDT | Special Weather Statement | LCH | Hardin | 51 min |
| Oct 31, 4:32 AM CDT | Severe Thunderstorm Warning | LCH | Hardin | 43 min |
| Oct 31, 4:51 AM CDT | Flash Flood Warning | LCH | Hardin | 3 hr |
| Oct 31, 5:12 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper | 48 min |
| Oct 31, 5:27 AM CDT | Tornado Warning | LCH | Hardin, Jasper | 23 min |
| Oct 31, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 30 min |
| Oct 31, 6:30 AM CDT | Special Weather Statement | LCH | Newton | 45 min |
| Oct 31, 6:32 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 6 hr |
| Oct 31, 7:00 AM CDT | Flash Flood Warning | LCH | Newton | 6 hr |
| Oct 31, 8:12 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 5 hr |
| Oct 31, 8:23 AM CDT | Special Weather Statement | LCH | Hardin, Jasper, Newton | 52 min |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Newton, Orange | 14 days |
| Oct 31, 8:47 AM CDT | Tornado Warning | LCH | Newton | 28 min |
| Oct 31, 8:53 AM CDT | Special Weather Statement | LCH | Jasper | 52 min |
| Oct 31, 10:23 AM CDT | Severe Thunderstorm Warning | LCH | Orange | 37 min |
| Oct 31, 11:02 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Orange | 88 min |
| Oct 31, 12:22 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 6 hr |
| Oct 31, 12:42 PM CDT | Flash Flood Warning | LCH | Jasper, Newton | 6 hr |
| Oct 31, 12:47 PM CDT | Flash Flood Warning | LCH | Jefferson | 6 hr |
| Oct 31, 12:53 PM CDT | Flash Flood Warning | LCH | Orange | 6 hr |
| Oct 31, 2:29 PM CDT | River Flood Warning | LCH | Hardin | 3 days |
| Oct 31, 6:09 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 24 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.